Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Reviews and Descriptions of Tables and Books

Journal: Math. Comp. 64 (1995), 1757-1764
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • James H. Bramble, Multigrid methods, Pitman Research Notes in Mathematics Series, vol. 294, Longman Scientific & Technical, Harlow; copublished in the United States with John Wiley & Sons, Inc., New York, 1993. MR 1247694
  • Richard S. Varga, Matrix iterative analysis, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1962. MR 0158502
  • Jinchao Xu, Iterative methods by space decomposition and subspace correction, SIAM Rev. 34 (1992), no. 4, 581–613. MR 1193013, DOI
  • D. M. Young, Iterative methods for solving partial differential equations of elliptic type, Thesis, Harvard University, 1950.
  • S. Nikolski, Fórmulas de cuadratura, Editorial Mir, Moscow, 1990 (Spanish). Translated from the Russian by K. P. Medkov; With a supplement by N. P. Korneĭchuk. MR 1090541
  • M. Pohst and H. Zassenhaus, Algorithmic algebraic number theory, Encyclopedia of Mathematics and its Applications, vol. 30, Cambridge University Press, Cambridge, 1989. MR 1033013

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society